# SDR SWAA2023040322385

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLIGHT DECK IS INOP<[01] RELAMPED EMERGENCY LIGHT IN FLIGHT DECK AND PERFORMED GOOD OPERATIONAL TEST IAW AMM 33-14-00-960-804.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED CORRECTIVE ACTION 1
